Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Short period after sex. Again started bleeding, feeling light headed, nausea, dizzy, lower cramps. Pregnant?

I had sex on march 4th and had my period on march 14th. Usually my period last 4-5 days, I had my period for 3 days and it stopped. 3 days later I started bleeding again for 1 day. I also have been feeling lightheaded, nausea , dizzy, very tired, trouble sleeping, and lower cramping. Could I be pregnant?? I had my tubes tied back in 1999. Please help
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  569
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
The chances of pregnancy increase as years go by when tubes are tied. You did not say if it was your usual date when you had your bleeding. You should perform a pregnancy test and if the result is ambiguous, go for a trans-vaginal sonogram as in the event of pregnancy with tubal ligation, chances of an ectopic pregnancy are high. Contact your health care provider for further support. Good luck.
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor